# SDR DXTA2011091904731

- Difficulty date: September 16, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N947QS
- Make and model: Cessna 750
- Aircraft serial: 7500047
- Aircraft time: 10,570 hours, 6,571 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Float Valve
- Part number: 99145051
- Part serial: 1401
- Condition: Sticking
- Part time: 10,570 hours, 6,571 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

IN LEVEL CRUISE FLIGHT AT FL310,  AMBER CAS "WING TANK OVER FILL R", CAME ON AND FUEL WAS VENTING OUT OF THE RT WING.  THE CAS MESSAGE WENT OUT, FUEL STOPPED VENTING.  THIS ISSUE REPEATED IT SELF TWICE DURING THIS FLIGHT.   FOUND FUEL PANEL WITH RELIEF VALVE INSTALLED IN INCORRECT LOCATION.  INSTALLED IN CORRECT LOCATION.  REMOVED VENT FLOAT VALVE AND INSTALLED NEW VALVE AND O-RINGS IAW MM 28-10-04.
